# SDR MASA2010093001060

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 30,409 hours, 23,964 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Defective
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE SERVICE DOOR.  MX REPLACED LATCH LINK, OPS AND PRESS CHECKS GOOD.
